F5 ADVANCED OPS MODULE 2

01/22/2021 8:00 PM - 10:00 PMAmerica/Chicago

Course Title: Advanced Operations Module 2 

Detailed Information: A detailed look at Field Triage and Pediatric Transport in the prehospital environment. This course will satisfy the National Registry National Component Requirement for 1 hour of Field Triage, 0.5 hours of Pediatric Transport and 0.5 hours of Operations as flexible content.

CE Solutions VILT Presented By Katy Baxter.

Related upcoming events

  • 01/19/2021 12:00 PM - 01/19/2021 2:00 PMAmerica/Chicago

    Course Title: Advanced Operations Module 2 

    Detailed Information: A detailed look at Field Triage and Pediatric Transport in the prehospital environment. This course will satisfy the National Registry National Component Requirement for 1 hour of Field Triage, 0.5 hours of Pediatric Transport and 0.5 hours of Operations as flexible content.

    CE Solutions VILT Presented By Jason Bowman.

  • 01/21/2021 1:00 PM - 01/21/2021 3:00 PMAmerica/Chicago

    Course Title: Advanced Airway Module 1 

    Detailed Information: A detailed look at Ventilation in the prehospital environment. This course will satisfy the 2 hour National Registry Requirement for Ventilation.

    CE Solutions VILT Presented By Katy Baxter.

  • 01/22/2021 12:00 PM - 01/22/2021 2:00 PMAmerica/Chicago

    Course Title: Advanced Airway Module 2 

    Detailed Information: A detailed look at Capnography and Oxygenation in the prehospital environment. This course will satisfy the National Registry National Component for 1 hour of Capnography, 0.5 hours of Oxygenation, and 0.5 hours of Airway content.

    CE Solutions VILT Presented By Jason Bowman. 

  • 01/23/2021 10:00 AM - 01/23/2021 12:00 PMAmerica/Chicago

    Course Title: Advanced Cardiology Module 2 

    Detailed Information: A detailed look at Strokes in the prehospital environment. This course will satisfy the National Registry National Component for 2 hours of Stroke Management.

    CE Solutions VILT Presented By Riley Ingram.

  • 01/24/2021 2:00 PM - 01/24/2021 4:00 PMAmerica/Chicago
    Course Title: Advanced Cardiology Module 3 
     
    Detailed Information: A detailed look at Cardiac Arrest in the prehospital environment. This course will satisfy the National Registry National Component for 2 hours of Cardiac Arrest.
     
    CE Solutions VILT Presented By James Schuetz
  • 01/25/2021 3:00 PM - 01/25/2021 5:00 PMAmerica/Chicago

    Course Title: Advanced Medical Module 1 

    Detailed Information: A detailed look at Special Healthcare Needs in the prehospital environment. This course will satisfy the National Registry National Component Requirement for 2 hours of Special Healthcare Needs.

    CE Solutions VILT Presented By Jason Bowman.

  • 01/26/2021 12:00 PM - 01/26/2021 2:00 PMAmerica/Chicago

    Course Title: Advanced Medical Module 2 

    Detailed Information: A detailed look at OB Emergencies, Infectious Disease, and Medication Delivery in the prehospital environment. This course will satisfy the National Registry National Component Requirement for 0.5 hours of OB Emergencies, 0.5 hours of Infectious Disease and 1 hour of flexible content.

    CE Solutions VILT Presented By Jason Bowman. 

  • 01/27/2021 6:00 PM - 01/27/2021 8:00 PMAmerica/Chicago

    Course Title: Advanced Medical Module 3 

    Detailed Information: A detailed look at Pain Management, Psychiatric and Behavioral Emergencies, and Toxicology in the prehospital environment. This course will satisfy the National Registry National Component Requirement for 1 hour of Psychiatric and Behavioral Emergencies, 0.5 hour National Registry Requirement for Toxicology, and 0.5 hours of flexible content.

    CE Solutions VILT Presented By James Schuetz.

  • 01/28/2021 1:00 PM - 01/28/2021 3:00 PMAmerica/Chicago
    Course Title: Advanced Cardiology Module 1 
     
     
    Detailed Information: A detailed look at Post Resuscitation Care and Ventricular Assist Devices in the prehospital environment.  This course will satisfy the National Registry National Component for 0.5 hours of Post Resuscitation Care, 0.5 hours of  Ventricular Assist Devices, and 1 hour of Cardiology as flexible content.
     
    CE Solutions VILT Presented By James Schuetz.
  • 01/29/2021 12:00 PM - 01/29/2021 2:00 PMAmerica/Chicago

    Course Title: Advanced Operations Module 2 

    Detailed Information: A detailed look at Field Triage and Pediatric Transport in the prehospital environment. This course will satisfy the National Registry National Component Requirement for 1 hour of Field Triage, 0.5 hours of Pediatric Transport and 0.5 hours of Operations as flexible content.

    CE Solutions VILT Presented By Jason Bowman.

Copyright © CE Solutions, All Rights Reserved.